Alert archive / California / Winter Storm Warnings in 2006
Winter Storm Warning 7, NWS Medford, OR
NWS Medford, OR issued this winter storm warning at Mar 4, 2006, 2:03 PM PST for Siskiyou County, California. It took effect at Mar 4, 2006, 10:00 PM PST. It was in force for 30 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 4, 2006, 2:03 PM PST (22:03 UTC)
- In effect from
- Mar 4, 2006, 10:00 PM PST
- Expired
- Mar 6, 2006, 3:47 AM PST
- In force
- 30 hr
- Issued by
- NWS Medford, OR
County Siskiyou County, CA
The radar
The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 7:29 AM PST | HEAVY SNOW 11 | 3 Sse Mount Shasta, CA | 8 HR AMOUNT FROM 11PM SATURDAY EVENING TO 7AM SUNDAY MORNING |
| Mar 5, 7:36 AM PST | HEAVY SNOW 8 | 6 Nw Mount Shasta, CA | 8 HR TOTAL FROM 11PM SATURDAY EVENING THROUGH 7AM SUNDAY MORNING |
| Mar 5, 4:00 PM PST | SNOW 6 | N Mount Shasta, CA | SIX HOUR TOTAL NOON-6PM |
| Mar 5, 4:00 PM PST | HEAVY SNOW 8 | 4 Sw Weed, CA | 8 HOUR TOTAL...8AM-4PM. |
| Mar 5, 4:00 PM PST | SNOW 17 | Mount Shasta, CA | 15 HOUR TOTAL SNOW 11PM - 3PM...TOTAL SNOW COVER 23 INCHES. |
| Mar 5, 4:28 PM PST | HEAVY SNOW 8 | 1 N Mount Shasta, CA | PREVIOUS 12 HOURS. |
| Mar 5, 4:28 PM PST | HEAVY SNOW 15 | 3 S Mccloud, CA | 24 HOUR TOTAL AS OF 4 PM. 1.50 INCHES OF RAIN EQUIVELENT. |
| Mar 5, 4:28 PM PST | HEAVY SNOW 16 | 4 Ssw Weed, CA | 12 HOUR SNOWFALL TOTAL. SNOW IS ALSO DRIFTING. |
| Mar 5, 4:28 PM PST | HEAVY SNOW 16 | N Mount Shasta, CA | 16 INCHES NEW SNOW IN TWO DAYS. 12 INCHES NEW SNOW IN 12 HOURS. |
| Mar 5, 5:58 PM PST | HEAVY SNOW 12 | 1 N Mount Shasta, CA | STORM TOTAL FROM 11 PM SATURDAY TO 6 PM. INCLUDES 4 INCHES SINCE 11 AM. |
| Mar 5, 10:16 PM PST | HEAVY SNOW 30 | N Mount Shasta, CA | 30 INCHES IN THE LAST 22 HOURS...12AM SUNDAY-10PM SUNDAY. |
| Mar 5, 10:17 PM PST | HEAVY SNOW 27 | N Mount Shasta, CA | TOTAL 27 INCHES 12AM SUNDAY-10PM SUNDAY. 2 INCHES IN THE PAST 3 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KMFR 042203 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 PM PST SAT MAR 4 2006 CAZ080-082-083-050615- /O.UPG.KMFR.WS.A.0005.060305T0600Z-060306T0600Z/ /O.NEW.KMFR.WS.W.0007.060305T0600Z-060306T0600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 203 PM PST SAT MAR 4 2006 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY ABOVE 3000 FT... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST SUNDAY ABOVE 3000 FT. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG LOW PRESSURE SYSTEM BRINGS A COLD FRONT INLAND LATE TONIGHT THROUGH SUNDAY. AHEAD OF THE COLD FRONT ARE STRONG WINDS ALOFT WHICH WILL CAUSE HEAVY SNOW IN THE UPSLOPE AREAS OF NORTHWEST CALIFORNIA. BY LATE SUNDAY NIGHT...SNOW ACCUMULATION OF NEAR A FOOT TO A FOOT AND A HALF IS EXPECTED. IN ADDITION TO POOR VISIBILITY WITH LOCALLY STRONG SOUTH WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH THE SNOW TO CREATE AREAS OF BLOWING AND DRIFTING. THE SNOW IS EXPECTED TO EASE UP LATE SUNDAY NIGHT AS THE COLD FRONT WEAKENS AND MOVES EAST OF THE CASCADE DIVIDE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MO
6 follow-up statements
000 WWUS46 KMFR 050852 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1252 AM PST SUN MAR 5 2006 CAZ080-082-083-051700- /O.CON.KMFR.WS.W.0007.000000T0000Z-060306T0600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 1252 AM PST SUN MAR 5 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET. A STRONG LOW PRESSURE WILL RESIDE SYSTEM OFF THE OREGON COAST TONIGHT THROUGH SUNDAY. STRONG MOIST SOUTH FLOW AHEAD OF THIS STORM WILL CAUSE HEAVY SNOW IN THE UPSLOPE AREAS OF NORTHWEST CALIFORNIA. BY LATE SUNDAY NIGHT...SNOW ACCUMULATION OF NEAR A FOOT TO A FOOT AND A HALF IS EXPECTED. IN ADDITION TO POOR VISIBILITY...LOCALLY STRONG SOUTH WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH THE SNOW TO CREATE AREAS OF BLOWING AND DRIFTING. THE SNOW IS EXPECTED TO EASE UP LATE SUNDAY NIGHT AS THE COLD FRONT WEAKENS AND MOVES EAST OF THE CASCADE DIVIDE. SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL HAZARDOUS. $$ MS
000 WWUS46 KMFR 051116 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 316 AM PST SUN MAR 5 2006 CAZ080-082-083-051930- /O.CON.KMFR.WS.W.0007.000000T0000Z-060306T0600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 316 AM PST SUN MAR 5 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING ABOVE 3000 FEET. A STRONG LOW PRESSURE WILL RESIDE SYSTEM OFF THE OREGON COAST TODAY. STRONG MOIST SOUTH FLOW AHEAD OF THIS STORM WILL CAUSE HEAVY SNOW IN THE UPSLOPE AREAS OF NORTHWEST CALIFORNIA ABOVE 3000 FEET. BY LATE THIS EVENING...TOTAL NEW SNOW ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED. IN ADDITION TO POOR VISIBILITY...LOCALLY STRONG SOUTH WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH THE SNOW TO CREATE AREAS OF BLOWING AND DRIFTING. THE SNOW WILL DECREASE TONIGHT AS THE COLD FRONT WEAKENS AND MOVES EAST OF THE CASCADE DIVIDE. SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. STAY TUNED TO NOAA WEATHER RADIO OR CHECK OUR WEB SITE AT WEATHER.GOV/MEDFORD FOR MORE INFORMATION. $$ STAVISH
000 WWUS46 KMFR 051813 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1013 AM PST SUN MAR 5 2006 CAZ080-082-083-060215- /O.CON.KMFR.WS.W.0007.000000T0000Z-060306T0600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 1013 AM PST SUN MAR 5 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STRONG LOW PRESSURE WILL RESIDE SYSTEM OFF THE OREGON COAST TODAY. STRONG MOIST SOUTH FLOW AHEAD OF THIS STORM WILL CAUSE HEAVY SNOW IN THE UPSLOPE AREAS OF NORTHWEST CALIFORNIA ABOVE 3000 FEET. BY LATE THIS EVENING...TOTAL NEW SNOW ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED. IN ADDITION TO POOR VISIBILITY...LOCALLY STRONG SOUTH WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH THE SNOW TO CREATE AREAS OF BLOWING AND DRIFTING. THE SNOW WILL DECREASE TONIGHT AS THE COLD FRONT WEAKENS AND MOVES EAST OF THE CASCADE DIVIDE. SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. STAY TUNED TO NOAA WEATHER RADIO OR CHECK OUR WEB SITE AT WEATHER.GOV/MEDFORD FOR MORE INFORMATION. $$
000 WWUS46 KMFR 052217 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 217 PM PST SUN MAR 5 2006 CAZ080-082-083-060600- /O.CON.KMFR.WS.W.0007.000000T0000Z-060306T0600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD...TENNANT 217 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STRONG LOW PRESSURE WILL RESIDE SYSTEM OFF THE OREGON COAST THIS AFTERNOON. STRONG MOIST SOUTH FLOW AHEAD OF THIS STORM WILL CAUSE HEAVY SNOW IN THE UPSLOPE AREAS OF NORTHWEST CALIFORNIA ABOVE 3000 FEET. BY LATE THIS EVENING...TOTAL NEW SNOW ACCUMULATION OF 8 TO 18 INCHES IS EXPECTED. IN ADDITION TO POOR VISIBILITY...LOCALLY STRONG SOUTH WINDS OF 20 TO 35 MPH WITH HIGHER GUSTS WILL COMBINE WITH THE SNOW TO CREATE AREAS OF BLOWING AND DRIFTING. THE SNOW WILL DECREASE TONIGHT AS THE COLD FRONT WEAKENS AND MOVES EAST OF THE CASCADE DIVIDE. SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. STAY TUNED TO NOAA WEATHER RADIO OR CHECK OUR WEB SITE AT WEATHER.GOV/MEDFORD FOR MORE INFORMATION. $$
000 WWUS46 KMFR 060603 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1003 PM PST SUN MAR 5 2006 CAZ080-060715- /O.CAN.KMFR.WS.W.0007.000000T0000Z-060306T0600Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 1003 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WINTER STORM WARNING FOR WESTERN SISKIYOU COUNTY. SNOW SHOWERS TONIGHT AND MONDAY WILL PROVIDE ONLY A LIGHT ACCUMULATION OF UP TO 4 INCHES AT ELEVATIONS ABOVE 3000 FEET. $$ CAZ082-083-061200- /O.EXT.KMFR.WS.W.0007.000000T0000Z-060306T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD... TENNANT 1003 PM PST SUN MAR 5 2006 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 AM PST MONDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 AM PST MONDAY. A PERSISTENT MOIST SOUTH FLOW WILL CAUSE HEAVY SNOW TO CONTINUE IN SOUTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY TONIGHT. AN ADDITIONAL ACCUMULATION OF 2 TO 5 INCHES IS EXPECTED LATE TONIGHT. IN ADDITION TO POOR VISIBILITY...LOCALLY STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW. SNOW SHOWERS WILL CONTINUE MONDAY INTO MONDAY NIGHT WITH ONLY A LIGHT ACCUMULATION. SIGNIFICANT AMOUNTS OF SNOW AND STRONG WINDS WILL MAKE TRAVEL HAZARDOUS. STAY TUNED TO NOAA WEATHER RADIO OR CHECK OUR WEB SITE AT WEATHER.GOV/MEDFORD FOR MORE INFORMATION. $$ DW
000 WWUS46 KMFR 061147 WSWMFR URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 347 AM PST MON MAR 6 2006 CAZ082-062000- /O.CAN.KMFR.WS.W.0007.000000T0000Z-060306T1200Z/ /O.NEW.KMFR.SN.Y.0014.060306T1200Z-060307T1200Z/ SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...MOUNT SHASTA...DUNSMUIR...MCCLOUD 347 AM PST MON MAR 6 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT UNTIL 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST TUESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE HEAVY SNOW HAS ENDED...HOWEVER SEVERAL MORE INCHES OF SNOW ARE ANTICIPATED FROM TODAY THROUGH TONIGHT AS A MOIST SOUTHERLY FLOW CONTINUES INTO THE AREA. EXPECT SNOW ACCUMULATION OF 2 TO 5 INCHES TODAY. A DISTURBANCE MOVING INTO THE AREA TONIGHT WILL CAUSE THE SNOW TO INCREASE WITH AN ADDITIONAL ACCUMULATION OF 4 TO 7 INCHES. THE SNOW WILL DECREASE TUESDAY AS THE STORM MOVES EAST. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ083-062000- /O.CAN.KMFR.WS.W.0007.000000T0000Z-060306T1200Z/ /O.NEW.KMFR.SN.Y.0014.060307T0000Z-060307T1200Z/ NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- INCLUDING THE CITY OF...TENNANT 347 AM PST MON MAR 6 2006 ...WINTER STORM WARNING IS CANCELLED... ...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. THE HEAVY SNOW HAS ENDED...HOWEVER SEVERAL MORE INCHES OF SNOW ARE ANTICIPATED FROM TODAY THROUGH TONIGHT. AFTER 2 TO 3 INCHES OF SNOW FALLS TODAY...THE ACCUMULATION RATES WILL INCREASE TONIGHT. AN ADDITIONAL 4 TO 7 INCHES ARE ANTICIPATED BY EARLY TUESDAY MORNING. SHOWERS WILL DECREASE ON TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ CAZ080-062000- /O.NEW.KMFR.SN.Y.0014.060307T0000Z-060307T1200Z/ WESTERN SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW 347 AM PST MON MAR 6 2006 ...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST TUESDAY ABOVE 2500 FEET. THE HEAVY SNOW HAS ENDED...HOWEVER SEVERAL MORE INCHES OF SNOW ARE ANTICIPATED FROM TODAY THROUGH TONIGHT. AFTER 2 TO 3 INCHES OF SNOW FALLS ABOVE 3000 FEET TODAY...THE ACCUMULATION RATES WILL INCREASE TONIGHT. AN ADDITIONAL 3 TO 6 INCHES ARE ANTICIPATED ABOVE 2500 FEET BY EARLY TUESDAY MORNING. SHOWERS WILL DECREASE ON TUESDAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ STAVISH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Mar 4, 2:00 PM PST, 3 minutes earlier.
Area forecast discussion, Mar 4, 2:00 PM PST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PST SAT MAR 4 2006
.DISCUSSION...
STRONG LOW PRESSURE SYSTEM CENTERED NEAR 46N 137W WILL DOMINATE
OUR WEATHER THROUGH THE WEEKEND. IT WILL BRING INCREASING
WINDS TO OUR REGION. SINCE THE WIND DIRECTION IS SLIGHTLY
OFF SHORE THE STRONGEST WINDS WILL BE AT THE RIDGES AND OVER
THE WATER. SOME VALLEYS WILL HAVE STRONG WINDS SO A WIND ADVISORY
HAS BEEN ISSUED FOR THE SHASTA AND ROUGE VALLEYS.
EARLY TONIGHT A NARROW WARM FRONT PRECEDING THE COLD FRONT BRINGS
LIGHT PRECIPITATION TO NORTHERN CALIFORNIA. BY MIDNIGHT THE 700MB
WINDS INCREASE TO 50KTS OVER SISKIYOU COUNTY AND HEAVY SNOW WILL
BEGIN TO FALL. I WILL LIKELY UPGRADE THE WATCH TO A WINTER STORM
WARNING IN THE AFTERNOON ISSUANCE OF THE ZONES. AS THE COLD FRONT
MOVES ONSHORE JUST BEFORE DAYBREAK THE 700MB WINDS INCREASE TO
75KTS. AS THE SYSTEM IS SLIGHTLY NEGATIVELY TILTED THE BULK OF
THE RAIN AND SNOW AND WINDS WILL BE IN NORTHERN CALIFORNIA.
THE FRONT MOVES SLOWLY ACROSS THE REGION SUNDAY CONTINUING THE
STORM CONDITIONS IN SISKIYOU COUNTY WHILE RAIN AND SNOW FALLS
ACROSS OREGON. SNOW LEVELS WILL BE 2500-3000 FT. SUNDAY NIGHT
THE WINDS NEAR THE FRONT DECREASE ALONG WITH THE PRECIPITATION
RATES. AT THE COAST THOUGH WINDS INCREASE AS THE PARENT LOW
MOVES TO 46N 127W. I MAY ISSUE A HIGH WIND WATCH FOR THE COAST
IN THE AFTERNOON VALID FOR SUNDAY NIGHT.
MONDAY AND MONDAY NIGHT A SHOWERY REGIME BEGINS. THE LOW MOVES
INLAND WHILE VERY COLD AIR OF -32C AT 500MB SLIDES OVER OUR
AREA MAKING THE AIRMASS QUITE UNSTABLE.
TUESDAY BRINGS A BRIEF BREAK AHEAD OF THE NEXT SYSTEM. THIS WILL
BE A FAST MOVING COLD FRONT FROM THE NORTHWEST WEDNESDAY QUICKLY
FOLLOWED BY MORE VERY COLD AIR AT 500MB ON THURSDAY. THE COLD
SHOWERY PATTERN PERSISTS THROUGH NEXT SATURDAY WHEN ANOTHER
LOW PRESSURE CENTER MOVES TO OUR COAST.
&&
.AVIATION...CONDITIONS WILL GENERALLY BE VFR WITH SCT MVFR CIGS.
RAIN/SNOW GENERALLY REMAINING WEST OF THE AREA BUT AFFECTING THE
COAST OF NORTHERN CALIFORNIA EARLY TONIGHT. INCREASING SOUTH WINDS
SFC AND ALOFT THROUGH TNGT WITH SOME VALLEY WIND SHEAR. DOWNSLOPING
WINDS NORTH OF THE SISKIYOUS WILL INCREASE TONIGHT AND SHOULD KEEP
THE MEDFORD AREA DRIEST AS PRECIP/MVFR CIGS SPREAD INLAND TO THE
CASCADES SUNDAY MORNING AND EAST OF THE CASCADES BY NOON.
&&
WATCHES/WARNINGS/ADVISORIES...
OR...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THRU WED...
FLORENCE TO CA BORDER 0-60 NM.
STORM WARNING THRU TNT FLORENCE TO CA BORDER 0-60 NM
WIND ADVISORY THROUGH TONIGHT FOR THE ROGUE VALLEY.
HIGH WIND WATCH FOR THE COAST SUNDAY NIGHT.
CA...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS THRU WED...
OR/CA BORDER TO PT ST GEORGE 0-60 NM.
STORM WARNING THRU TNT OR/CA BORDER TO PT ST GEORGE 0-60 NM.
WINTER STORM WARNING ABOVE 3000 FEET SISKIYOU COUNTY ZONES
080-082-083 LATE TONIGHT THROUGH LATE SUNDAY EVENING.
WIND ADVISORY THROUGH SUNDAY AFTERNOON FOR THE SHASTA VALLEY.
MO
ALSO VISIT THE NWS ON THE WEB AT WWW.WEATHER.GOV/MEDFORDHazardous weather outlook, Mar 4, 5:55 AM PST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 555 AM PST SAT MAR 4 2006 CAZ080>083-051430- CENTRAL SISKIYOU COUNTY-NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY- 555 AM PST SAT MAR 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY ...WINTER STORM WATCH ABOVE 3000 FEET LATE THIS EVENING... .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ...WINTER STORM WATCH ABOVE 3000 FEET THROUGH LATE SUNDAY EVENING... BUNKER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:43 AM PST | Winter Storm Watch | MFR | Siskiyou | 10 hr |
| Mar 4, 12:53 PM PST | Wind Advisory | MFR | Siskiyou | 21 hr |
Nearby
Winter Storm Warnings in California, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.